# SDR ASAA2023020641848

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,206 hours, 7,592 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FMC INTERMITTENTLY CUT OUT ON CAPTAIN'S SIDE. GROUNDED - YES. PER B737-900 FIM 34-61 TASK 801 + 807 FMCL KEEPS CYCLING. BITE INFLIGHT FAULT SHOWS FMC-L PGM FAULT. RESET AIRCRAFT POWER. FMC OPERATION RETURNED. OPS CHECK NORMAL.
